| Model Number |
24950G |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/19/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the remote monitor's reader was overheating.The remote monitor was power cycled.Troubleshooting steps were taken to no avail.The monitor is expected to be replaced.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Product analysis: model: 24950g, serial/lot#: (b)(4): the remote monitor was returned and the analysis revealed that no complaint failure was found; found error code (b)(4) in failure analysis log.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The monitor was replaced and returned.